# SDR C2XA99IA014

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800124002
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT INBOARD PASSENGER SEAT TRACK WAS FOUND TO BE CORRODED AT FRAME 36.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF SEAT TRACK IAW ATR42-320 SRM 51-25-04, AND 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
